# SDR 0064492

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE331*
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6111 · Propeller Blade Section
- Part: Counterweight
- Part number: C6536
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly, C5KFR3633110
- Component part number: C1104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERWEIGHT.
